Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 9, Issue 3-4, Pages 221-229
http://dx.doi.org/10.1080/17486700802168163
Original Article

New Insights into Viral Architecture via Affine Extended Symmetry Groups

1Department of Mathematics, University of York, York, UK
2Department of Biology, University of York, York, UK

Received 2 April 2008; Accepted 28 April 2008

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Keef and R. Twarock, “New Insights into Viral Architecture via Affine Extended Symmetry Groups,” Computational and Mathematical Methods in Medicine, vol. 9, no. 3-4, pp. 221-229, 2008. https://doi.org/10.1080/17486700802168163.